MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC; INSTRUMENT, STEREOTAXIC
Model Number 9733448
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The probe was returned for analysis.Through visual and functional examination it was confirmed that the tip of the probe was visibly bent.However, the probe was able to verify when attached to a known good tracker.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the ostium probe¿s tip was bent during shipping.There was no patient present when this issue was identified.

Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8390726
Report Number1723170-2019-00924
Device Sequence Number2014841
Product Code HAW
UDI-Device Identifier00613994378484
UDI-Public00613994378484
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733448
Device Catalogue Number9733448
Device Lot Number16042145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1